# SDR ASOA200901274

- Difficulty date: November 8, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 11,709 hours, 9,935 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISSAGREE ON APPROACH.  MAIN GEAR WOULD NOT COME DOWN.  [EMERGENCY DECLARED] ( LANDING GEAR RETRACTION SYS )
